English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The group of automorphisms of cyclic extensions of rational function fields.

MPS-Authors
/persons/resource/persons235600

Kontogeorgis,  Aristides
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kontogeorgis, A. (1999). The group of automorphisms of cyclic extensions of rational function fields. Journal of Algebra, 216, 665-706.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3806-7
Abstract
There is no abstract available